# SDR CALA2017081102620

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 54,878 hours, 19,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, RT SIDE AFT OF OVERWING EXITS.   REPLACED THE BATTERY PACK AT POWER SUPPLY M1671.  ALL EMERGENCY LIGHTS OPERATE NORMAL,  INTERIOR AND EXTERIOR.
